# SDR ASAA2014061308182

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 13,735 hours, 4,018 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Part serial: 40CL1T
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 6,924 hours, 1,912 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER FAIL LIGHT ILLUMINATED.  ACFT GROUNDED.  R & R WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-11.  GROUND FUNCTIONAL TEST GOOD IAW AMM 34-43-00.
